# SDR C2XA96CL042

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N31711
- Make and model: Emb EMB-120RT
- Aircraft serial: 120107
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 2060500005
- Condition: Failed
- Location: Nlg
- Part time: 12,650 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SDF - FLT 4244 - CREW REPORTED THAT AFTER TAKEOFF, THE NOSE LANDING GEAR WOULD NOT RETRACT.  THE AIRCRAFT WAS FERRIED TO CLE, MAINTENANCE INSPECTED THE AIRCRAFT AND REMOVED AND REPLACED THE NOSE LANDING GEAR ACTUATOR IAW EMB 120 MM 32-32-11.  ALL OPERATIONAL  AND LEAK CHECKS WERE GOOD.  AIRCRAFT RELEASED FOR SERVICE.  (M)
